# SDR 2008UALA03615

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,921 hours, 34,256 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP1472
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK DOOR LATCH DOES NOT WORK PROPERLY.  SUSPECT PRE FLIGHT CHECKS. REPLACED OXYGEN MASK BOX ASSEMBLY OP CHECKED GOOD. AC OK FOR SERVICE.
